# SDR WX0A2014102972236

- Difficulty date: October 28, 2014
- Submitted: October 29, 2014
- Operation: Air carrier
- Aircraft: N879GA
- Make and model: Doug DC-9-83
- Aircraft serial: 53486
- Aircraft time: 38,397 hours, 23,477 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SR095301157003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SEAT TRACK AT BL 44 CORRODED.  PERMANENT REPAIR, R & R SEAT TRACK FROM FS 207 TO FS 310 IAW SRM 53-05 FIGURE 4F.  WO 00234294 M301 ITEM 692 & WO 1011325-2000 0183.
